# SDR AALA201711219008

- Difficulty date: November 10, 2017
- Submitted: November 22, 2017
- Operation: Air carrier
- Aircraft: N275AY
- Make and model: Airbus A330-323
- Aircraft serial: 370
- Aircraft time: 76,064 hours, 10,777 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: F5367232600500
- Condition: Delaminated
- Location: Frames 73-75
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DELAMINATED TOP LAYER OF THE FLOOR PANEL 272GF IN PASSENGER CABIN.  REPLACED THE FLOOR PANEL IAW SRM 53-02-300-009, PARAGRAPH 2.A, FIGURE 20109,
